# SDR UALA2011052702603

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 29,985 hours, 13,213 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: A5211020920000
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HOLD OPEN LATCH DOES NOT ENGAGE.  RELEASE BUTTON SPRING HAS NO RETURN FORCE.  CHECKED MECHANISM OF "DOOR STAY MECH PER MM.   FOUND PUSHBUTTON GUIDE AND BUSHING UNSEATED, RESEATED SAME.  REPLACED LOCK UNIT ASSY PER MM.
